# SDR YENA20150921426

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 12,575 hours, 4,156 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Seized
- Location: Blower Fan
- Part time: 12,577 hours, 4,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ELECTRICAL ODOR AND VIBRATION OCCURRENCE.  PERFORMED AMM INSPECTIONS 21-00-00-810-804-A ISOLATION OF AC SYSTEM NOISE AND AMM 24-00-00-810-823-A ISOLATION OF ELECTRICAL BURNING ODOR.  FOUND ODOR FROM AVEC SYS BLOWER MOTOR 20HQ HAD SEIZED.  R & R AVIONICS FAN IAW AMM 21-26-51-000-001-A.  OPS CHECKED OK.  NO VIBRATION AT THIS TIME.
